# SDR DALA2022022401215

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,592 hours, 40,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 EMERGENCY EXIT LIGHT COVER OVER DOOR 2L NEEDS TO BE RESECURED. CORRECTIVE ACTION: SECURED 2L EXIT SIGN LENSE. (8274206)
